EconPapers    
Economics at your fingertips  
 

Longtime behavior of a branching process controlled by branching catalysts

Donald A. Dawson and Klaus Fleischmann

Stochastic Processes and their Applications, 1997, vol. 71, issue 2, 241-257

Abstract: The model under consideration is a catalytic branching model constructed in Dawson and Fleischmann (1997), where the catalysts themselves undergo a spatial branching mechanism. The key result is a convergence theorem in dimension d = 3 towards a limit with full intensity (persistence), which, in a sense, is comparable with the situation for the "classical" continuous super-Brownian motion. As by-products, strong laws of large numbers are derived for the Brownian collision local time controlling the branching of reactants, and for the catalytic occupation time process. Also, the catalytic occupation measures are shown to be absolutely continuous with respect to Lebesgue measure. © 1997 Elsevier Science B.V.

Keywords: Catalytic; reaction; diffusion; equation; Super-Brownian; motion; Superprocess; Branching; functional; Critical; branching; Measure-valued; branching; Persistence; Super-Brownian; medium; Random; medium; Catalyst; process; Catalytic; medium; Brownian; collision; local; time; Self-similarity; Random; ergodic; limit (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00076-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:71:y:1997:i:2:p:241-257

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:71:y:1997:i:2:p:241-257